# SDR CA970310001

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: #4 Position
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

(CAN) ON DESCENT THE POWER LEVERS WERE CLOSED TO INCREASE DESCENT AND THE FIRST OFFICER NOTICED THE #4 ENGINE FUEL PRESSURE CAUTION LIGHT CAME ON. THE AUXILIARY FUEL PUMP WAS SELECTED ON. DURING FINAL TURN AT 1,500 FEET THE #4 ENGINE TORQUE WAS VERY LOW AND THE ENGINE FAILED. THE AIRCRAFT COMPLETED A SUCCESSFUL 3 ENGINE LANDING. THERE IS NO FURTHER REPORT.
